# SDR AALA2009011500163

- Difficulty date: January 15, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Aircraft time: 55,585 hours, 23,282 cycles
- Engine: Pwa JT8D219
- Engine time: 6,128 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Part time: 6,128 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

EUG INFLIGHT PDX TO DFW - ABOUT TEN MINUTES AFTER TAKEOFF AT 25000 FEET OIL STRAINERS CLOG LIGHT ILLUMINATED.  PRESSURE WAS DROPPING SLOWLY THROUGH 35 PSI AND OIL TEMPERATURE WAS RISING SLOWLY.  CREW SHUT DOWN NR 1 ENGINE.  OIL QUANTITY NORMAL.  ENGINE WINDMILLED ABOUT 45 MINUTES WITH PRESSURE ABOUT 10 PSI.  LANDED EUG WITHOUT INCIDENT.  REPLACED NR 1 ENGINE ON 16 JUNE 2009 AT EUG DUE TO METAL FOUND IN SCREEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
